# SDR HKGA201906250007

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12017415083
- Condition: Dented
- Location: Not Reported
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REWORKED DENT IAW SRM 51-7400 REV 58. CONFIRMED AFFECTED AREA CRACK FREE IAW NDIM 51-00-03 REV 3.  TREATED, PRIMED, AND APPLIED TOPCOAT IAW CPM 51-21-04 REV 10.
